Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    4
  • views
    4251

Accutane Week 5: Day 1

KittyKat1000

483 views

So... Had my dermatology appointment this morning. Saw the Dermatology Nurse Specialist, filled in the sheet basically asking how I've been over the past 4 weeks (wellbeing/state of mind/side effects etc). Nothing I'm experiencing is out of the ordinary apparently.

I also asked her about some lower back pain I'm having. Well more of a dull ache in general but some discomfort when moving and exercising, which hasn't gotten better at all in the past week but I can feel it there ALL the time now. I originally thought I'd just pulled a muscle at the gym but if I ever do that it's gone in a couple of days whereas this has not gotten better at all and has not disappeared - so I'm thinking it's the accutane. Nurse specialist said more than likely it IS the Accutane. (Great!)

Pregnancy test : Negative (would have been the immaculate conception had it been positive!)

Blood test: Bloods taken and to assume no news is good news as will only call me back if there is an issue.

Accutane Dose: Increased to 70mg per day! This is going to be the dose I stay on for the duration (subject to bloods being OK).

To summarise: in general so far so good. I'm having mild side effects but with the big increase in dose I expect them to get worse. At the moment I'm more concerned about my back ache as it doesn't appear to be going and the thought of having this issue for the next few months is not one I relish! So going to start taking supplements to try to combat this (Nurse okayed this so long as no Vitamin A in anything) so gonna try glucosamine, and some kind of fish oil (supposed to be good for joints) to help with back. (Does anyone have any experience with this????).

The rash on my forearm is eczema. Nurse advised to staty well moisturised and if doesn't go she can prescribe me a cream or it.

My IB MAY get worse due to the increased dose so be prepared for it but skin will get better after that!! (halleluja!!!!!) So happy and not so happy at the same time about that! Perseverance!!!!!

Got one more dose of 40mg to go then I'll start the 70mg...

Bye for now wavey.gif



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×